@Article{CiCP-2-662, author = {}, title = {Explicit Multi-Symplectic Methods for Hamiltonian Wave Equations}, journal = {Communications in Computational Physics}, year = {2007}, volume = {2}, number = {4}, pages = {662--683}, abstract = {

In this paper, based on the multi-symplecticity of concatenating symplectic Runge-Kutta-Nyström (SRKN) methods and symplectic Runge-Kutta-type methods for numerically solving Hamiltonian PDEs, explicit multi-symplectic schemes are constructed and investigated, where the nonlinear wave equation is taken as a model problem. Numerical comparisons are made to illustrate the effectiveness of our newly derived explicit multi-symplectic integrators.

}, issn = {1991-7120}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cicp/7922.html} }